MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 QUICKSET TAPER HEX SCDR FLEX; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS, INC. 1818910 QUICKSET TAPER HEX SCDR FLEX; HIP INSTRUMENTS : SCREWDRIVERS
Catalog Number 227448000
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Following instruments found to be damaged, case was with mr (b)(6) at the (b)(6) hospital.No adverse effect to patients, no delays to surgery.Femoral extractor - will not engage with implant properly- thread is damaged.Rigid screw driver- tip is worn and will not engage with screw.Flex screwdriver.Tip worn will not engage with screw.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device was returned.Root cause undetermined.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
QUICKSET TAPER HEX SCDR FLEX
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8730449
Report Number1818910-2019-96675
Device Sequence Number2522683
Product Code HXX
UDI-Device Identifier10603295109242
UDI-Public10603295109242
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227448000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer06/04/2019
08/09/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date06/26/2019
08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1